Discovery of solutions of source-sink type for the potential of generalized Cauchy–Riemann systems of a certain type
Differencialʹnye uravneniâ, Tome 17 (1981) no. 8, pp. 1511-1514
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_8_a22,
author = {A. P. Chernyaev},
title = {Discovery of solutions of source-sink type for the potential of generalized {Cauchy{\textendash}Riemann} systems of a certain type},
journal = {Differencialʹnye uravneni\^a},
pages = {1511--1514},
year = {1981},
volume = {17},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_8_a22/}
}
TY - JOUR AU - A. P. Chernyaev TI - Discovery of solutions of source-sink type for the potential of generalized Cauchy–Riemann systems of a certain type JO - Differencialʹnye uravneniâ PY - 1981 SP - 1511 EP - 1514 VL - 17 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1981_17_8_a22/ LA - ru ID - DE_1981_17_8_a22 ER -
A. P. Chernyaev. Discovery of solutions of source-sink type for the potential of generalized Cauchy–Riemann systems of a certain type. Differencialʹnye uravneniâ, Tome 17 (1981) no. 8, pp. 1511-1514. http://geodesic.mathdoc.fr/item/DE_1981_17_8_a22/